This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I've been on Zoloft (75 mg/day) for 5 years. I want to find a natural remedy instead. In addition I feel fatigue all the time, I want to sleep all the time it seems. I hear Ashwaganda or other herbal adaptogens might ease my anxiety/depression and give me more energy. What do you know about this?
Oh Celexa!!! I am in Britain where Celexa is known as Cipramil. I was on it a year and tired of the sexual dysfunction and mental nullity- I'm a freelance writer and wrote nothing for that whole year- couldn't do it. Anyway, I tapered with Doctor's supervision and went through 'electric shocks' headaches and nausea etc. Now it's six weeks since my last dose and still I'm getting celexa-like symptoms- nausea and head rushes, muscle-stiffness and jerky spasms on going to bed. I ask myself whether this can be a long term upshot of the drug- my doctor is *very* circumspect about that. Anyone else had that? My email is ***@**** by the way. I welcome all tales of Celexa/Cipramil hell.
As for the answer to the second part of your question. I have been taken Zoloft for about 8 years now and my doctor had suggested to take the Zolof at bed time. This way if it makes you sleepy and tired, your taking it at the best time. Everyone say's that after your body is use to the medication you will do just fine, and it's said that it usually takes about two weeks. Don't get discuraged - it took me about 6 weeks and let me tell you I'm glad I didn't give up and waited it out. I feel like a brand new person. Hang in there - you will be glad you did.
I have been on Zoloft for almost 1 year. I have tried all herbal alternatives and found that none work. I am still waiting for Zoloft to work, I still feel depressed most of the time, all Zoloft seems to do is make me tired. I have tried taking it at night and it makes no difference. I have been waiting for the phone call to see a psychiatrist my doctor recommended but they have no appointments available yet. So I guess if you are depressed and need to desperately talk to someone before you go crazy you have to wait till it is convenient for them.
I HAVE BEEN TAKING ZOLOFT FOR 4 YEARS AND HONESTLY THINK I AM STARTING TO GO DOWNHILL. IT STARTED TO HELP ME FEEL BETTER AFTER 8 MONTHS AND SO-SO FOR MANY YEARS BUT LATELY, VERY TIRED, MOODY, ANGRY, HOPELESS AND THAT IS AFTER INCREASING FROM 75 TO 100MG. I HAVE HARDLY ANY FAITH LEFT IN THE MEDICAL COMMUNITY ANY MORE.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.